Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 98798

Classifying overlays of topological spaces


Mardešić, Sibe; Matijević, Vlasta
Classifying overlays of topological spaces // Topology and its Applications, 113 (2001), 167-209 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 98798 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Classifying overlays of topological spaces

Autori
Mardešić, Sibe ; Matijević, Vlasta

Izvornik
Topology and its Applications (0166-8641) 113 (2001); 167-209

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
overlay; coverings; fundamental progroup

Sažetak
In 1972 R.H. Fox has generalized the classical classification theorem for covering mappings over locally connected and semi-1-connected spaces to a classification theorem for overlay structures over an arbitrary connected metric space. In the paper the authors generalize his result to connected topological spaces. To achieve this result they use ANR-resolutions of the base space, the fact that overlay mappings are pull-backs of covering mappings over ANR's as well as the classical classification theorems. The achieved classification is expressed in terms of subprogroups of a given index of the fundamental progroup of the base space.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037006

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Citiraj ovu publikaciju

Mardešić, Sibe; Matijević, Vlasta
Classifying overlays of topological spaces // Topology and its Applications, 113 (2001), 167-209 (međunarodna recenzija, članak, znanstveni)
Mardešić, S. & Matijević, V. (2001) Classifying overlays of topological spaces. Topology and its Applications, 113, 167-209.
@article{article, year = {2001}, pages = {167-209}, keywords = {overlay, coverings, fundamental progroup}, journal = {Topology and its Applications}, volume = {113}, issn = {0166-8641}, title = {Classifying overlays of topological spaces}, keyword = {overlay, coverings, fundamental progroup} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviews





Contrast
Increase Font
Decrease Font
Dyslexic Font